# SDR 2002F00930

- Difficulty date: September 15, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N471AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO THE AIRPORT, THE CAPTAIN REPORTED ELECTRIC SMOKE WARNING AND SMOKE ODOR IN THE COCKPIT AREA.  REMOVED AND REPLACED THE FORWARD CARGO SMOKE DETECTOR UNIT IAW COMPANY MM 26-15-21.  (M)
